Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1731-1740 of 1759 (Search time: 0.01 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1731
The minimum spectral radius of Kr+1-saturated graphs

Kim, Jaehoonresearcher; Kim, Seog-Jin; Kostochka, Alexandr, V; Suil, O., DISCRETE MATHEMATICS, v.343, no.11, 2020-11

1732
PRECONDITIONERS FOR A COUPLED PROBLEM BY A PENALTY TERM ARISEN IN AN AUGMENTED LAGRANGIAN METHOD

Lee, Chang-Ockresearcher; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.57, no.5, pp.1267 - 1286, 2020-09

1733
Gaussian Process Regression-Based Traffic Load Balancing for Multimedia Multipath Systems

Kim, Jeongseop; Park, Jinsoo; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON NETWORK AND SERVICE MANAGEMENT, v.17, no.2, pp.1211 - 1223, 2020-06

1734
Limits of canonical forms on towers of Riemann surfaces

Baik, Hyungryulresearcher; Shokrieh, Farbod; Wu Chenxi, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.2020, no.764, pp.287 - 304, 2020-07

1735
Remarks on the recurrence and transience of non-backtracking random walks

Jung, Paul Heajoonresearcher; Markowsky, Greg, JOURNAL OF COMBINATORICS, v.11, no.3, pp.549 - 555, 2020-05

1736
Gaussian fluctuations for linear spectral statistics of deformed Wigner matrices

Ji, Hong Chang; Lee, Ji Oonresearcher, RANDOM MATRICES-THEORY AND APPLICATIONS, v.9, no.3, 2020-07

1737
Bayesian approach to linear state space model with unknown measurement matrix

Yoon, Wansang; Kim, Sung-Horesearcher, INTELLIGENT DATA ANALYSIS, v.24, no.3, pp.689 - 704, 2020-05

1738
RECENT ADVANCES IN DOMAIN DECOMPOSITION METHODS FOR TOTAL VARIATION MINIMIZATION

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.24, no.2, pp.161 - 197, 2020-06

1739
Binary quadratic forms and ray class groups

Eum, Ick Sun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.150, no.2, pp.695 - 720, 2020-04

1740
Composition law and complex multiplication

Eum, Ick Sun; Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.209, pp.396 - 420, 2020-04

rss_1.0 rss_2.0 atom_1.0